| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2011, no. 25-28


Gao Qingling
      Exact solutions of the mBBM equation
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1209-1215.

Z. A. Elshegmani, R. R. Ahmed, S. H. Jaaman
      On the modified arithmetic Asian option equation and its analytical solution
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1217-1227.

M. Ferrara
      Another proof for the stability of a modified Solow model
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1229-1233.

M. Ferrara
      A note on the AK Solow-Swan model with bounded population growth rate
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1235-1239.

M. Ferrara
      An AK Solow model with a non-positive rate of population growth
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1241-1244.

T. Sailaranta, A. Pankkonen, A. Siltavuori
      Upwards fired bullet turning at the trajectory apex
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1245-1261.

B. Kurt
      Some formulas for the multiple twisted (h,q)- Euler polynomials and numbers
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1263-1270.

L. Hernandez-Lamoneda, J. Sanchez-Perez, F. Sanchez-Sanchez
      Cooperative games with minimum payoffs
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1271-1286.

Young Bae Jun, Kyoung Ja Lee
      Redefined fuzzy filters of R_0-algebras
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1287-1294.

C. Siwapornanan, U.W. Humphries, P. Wongwises
      Characterization of the observed sea level and sea surface temperature in the gulf of Thailand and the South China sea
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1295-1305.

J. Fadaei
      Application of Laplace−Adomian decomposition method on linear and nonlinear system of PDEs
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1307-1315.

V. Gnanaraj, V. Mohan, B. Vellaikannan
      Numerical investigation of electroosmotic flow in convergent/divergent micronozzle
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1317-1323.

A. K. Al-Salihi, A. H. Hasmani M. G. Timol
      A new family of similarity solutions of three-dimensional MHD boundary layer flows of non-Newtonian fluids using new systematic group-theoretic approach
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1325-1336.

J. Jena
      An algorithm for solutions of linear partial differential equations via Lie group of transformations
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1337-1347.

G. L. Silver
      Alternative trigonometric equations for data in prismatic array
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1349-1355.

R. Saneifard, A. Asghary
      A method for defuzzification based on probability density function (II)
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1357-1365.

A. Edward Samuel, M. Venkatachalapathy
      Modified Vogel's approximation method for fuzzy transportation problems
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1367-1372.

J. Mazzeu, T. Otuki, S. Da Silva
      The canonical econophysics approach to the flash crash of May 6, 2010
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1373-1389.

S. S. Elazab, S. A. Rahman, A. A. Hasan, N. A. Zidan
      Hydromagnetic stability of oscillating hollow jet
      Appl. Math. Sci., Vol. 5, 2011, no. 25-28, 1391-1400.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |